您当前的位置:
首页 >
文章列表页 >
A SUFFICIENT CONDITION FOR EXISTENCE OF (m, m, n)-GRAPHS
更新时间:2026-09-14
    • A SUFFICIENT CONDITION FOR EXISTENCE OF (m, m, n)-GRAPHS

    • (m,m,n)一-存在的一个充分条件
    • Issue 2, Pages: 127-129(1992)
    • Published:1992

    移动端阅览

  • 柳林. A SUFFICIENT CONDITION FOR EXISTENCE OF (m, m, n)-GRAPHS[J]. 1992, (2): 127-129. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

6

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A KIND OF 4-REGULAR 4-CHROMATIC GRAFHS OF ORDER p OF GIRTH 4
AN 4-REGULAR 4-CHROMATIC GRAPH OF GIRTH 4
The Tight Upper and Lower Bounds on First Geometric-Arithmetic Indices of Line,Total and Subdivision Graphs
HAMILTONIAN PROPERTIES IN GRAPHS AND NEIGHBORHOOD UNIONS
Research Progress on Machine Learning⁃Based Structural Design and Performance Characterization of Composites

Related Author

王建中
宋文杰
李小刚
霍英杰
高玉斌
白艳平
张忠辅

Related Institution

1:中北大学理学院
0